# SDR HALA20250123030

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N4663K
- Make and model: Airbus A330-343
- Aircraft serial: 1865
- Aircraft time: 577 hours, 176 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 978C000008
- Part serial: 0978C00LI002263
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - CKPT TRIM AIR EITHER FULL OPEN OR FULL CLOSED REGARDLESS OF KNOB POSITION ONLY FIRST THIRD OF FLIGHT. REMOVED AND REPLACED ZONE CONTROLLER PER AMM 21-63-34. PERFORMED SYS TEST OF COCKPIT AND CABIN TEM CONT. PER AMM 21-63-00 OPS CHECK GOOD.
